Resonance and web structure in discrete soliton systems

The two-dimensional Toda lattice and its fully discrete and ultra-discrete analogues

Kenichi Maruno, Gino Biondini

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

We present a class of solutions of the two-dimensional Toda lattice equation, its fully discrete analogue and its ultra-discrete limit. These solutions demonstrate the existence of soliton resonance and web-like structure in discrete integrable systems such as differential-difference equations, difference equations and cellular automata (ultra-discrete equations).

Original languageEnglish
Pages (from-to)11819-11839
Number of pages21
JournalJournal of Physics A: Mathematical and General
Volume37
Issue number49
DOIs
Publication statusPublished - 2004 Dec 10
Externally publishedYes

Fingerprint

Toda Lattice
difference equations
Difference equations
Solitons
solitary waves
analogs
Analogue
Differential-difference Equations
cellular automata
Cellular automata
Discrete Equations
Integrable Systems
Discrete Systems
Cellular Automata
Difference equation
Computer systems
Demonstrate
Class

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this

@article{96dc2893dadf4dcb80d34d1275c755b7,
title = "Resonance and web structure in discrete soliton systems: The two-dimensional Toda lattice and its fully discrete and ultra-discrete analogues",
abstract = "We present a class of solutions of the two-dimensional Toda lattice equation, its fully discrete analogue and its ultra-discrete limit. These solutions demonstrate the existence of soliton resonance and web-like structure in discrete integrable systems such as differential-difference equations, difference equations and cellular automata (ultra-discrete equations).",
author = "Kenichi Maruno and Gino Biondini",
year = "2004",
month = "12",
day = "10",
doi = "10.1088/0305-4470/37/49/005",
language = "English",
volume = "37",
pages = "11819--11839",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "49",

}

TY - JOUR

T1 - Resonance and web structure in discrete soliton systems

T2 - The two-dimensional Toda lattice and its fully discrete and ultra-discrete analogues

AU - Maruno, Kenichi

AU - Biondini, Gino

PY - 2004/12/10

Y1 - 2004/12/10

N2 - We present a class of solutions of the two-dimensional Toda lattice equation, its fully discrete analogue and its ultra-discrete limit. These solutions demonstrate the existence of soliton resonance and web-like structure in discrete integrable systems such as differential-difference equations, difference equations and cellular automata (ultra-discrete equations).

AB - We present a class of solutions of the two-dimensional Toda lattice equation, its fully discrete analogue and its ultra-discrete limit. These solutions demonstrate the existence of soliton resonance and web-like structure in discrete integrable systems such as differential-difference equations, difference equations and cellular automata (ultra-discrete equations).

UR - http://www.scopus.com/inward/record.url?scp=10944239659&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=10944239659&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/37/49/005

DO - 10.1088/0305-4470/37/49/005

M3 - Article

VL - 37

SP - 11819

EP - 11839

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 49

ER -